Advertisement

FORUM About Formulae for the Conjugate and the Subdifferential of the Supremum Function

  • Pedro Pérez-ArosEmail author
Forum
  • 9 Downloads

Abstract

We correct an error in the formulae of Theorems 5.2, 5.3 and 5.4 given in our paper (Pérez-Aros in J Optim Theory Appl 180(2):397–427, 2019).

Notes

Reference

  1. 1.
    Pérez-Aros, P.: Formulae for the conjugate and the subdifferential of the supremum function. J. Optim. Theory Appl. 180(2), 397–427 (2019).  https://doi.org/10.1007/s10957-018-1350-1 MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Instituto de Ciencias de la Ingeniería - Universidad de O’HigginsRancaguaChile

Personalised recommendations